Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Two projectively generated subsets of the Hermitian surface

Giorgio Donati and Nicola Durante

Vol. 11 (2010), No. 1, 99–114
Abstract

Using a variation of Seydewitz’s method of projective generation of quadrics we define two algebraic surfaces of PG(3,q2), called elliptic QF-sets and semi-hyperbolic QF-sets, and we show that these surfaces are contained in the Hermitian surface of PG(3,q2). Also, we characterize a semi-hyperbolic QF-set as the intersection of two Hermitian surfaces. Finally we describe all possible configurations of the absolute set of an α-correlation in PG(2,q2), where α is the involutory automorphism of GF(q2).

Keywords
Hermitian surfaces, collineations, correlations
Mathematical Subject Classification 2010
Primary: 05B25, 51E20
Milestones
Received: 17 March 2008
Accepted: 7 December 2008
Authors
Giorgio Donati
Nicola Durante